MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report falsely depressed cancer antigen ca 19 9 (ca 19 9) results were obtained on a patient sample on atellica im 1600 analyzer.Quality controls (qcs) recovered out of ranges on the day prior and the day after the date of the event.The millipore qguard was changed, a new calibration and qc were performed and were within acceptable ranges.Siemens investigated the event and reviewed the customers bio-rad inteliq tumor marker qc level 3, which showed some imprecision in the pack-to-pack variability.The autocheck data for the analyzer was reviewed and was within acceptable limits but the water pressure was low within range and the wash probe vacuum was high with separation between the aspirate probes.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the vacuum regulator, water pressure pump, water pressure transducer, sensor, water line piping, wash probes, pinch tubes and wash ring manifold.The cse calibrated the vacuum and recalibrated ca19-9 following service and qc recovered within ranges.A 5-day precision study was conducted to confirm repeatability and within-laboratory precision on the atellica im analyzer using multiple ca19-9 reagent lots.Testing included bio-rad liquichek tumor marker control levels 1¿3 as well as three serum samples.All samples met acceptance criteria for both repeatability and within-lab precision across all reagent lots.These results confirm that the precision performance of the atellica im ca19-9 assay remains consistent with historical expectations.Siemens further evaluated the event and could not determine the potential cause of the falsely depressed ca19-9 patient results due to the replacement and servicing of multiple parts which is considered normal troubleshooting activities.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported falsely depressed cancer antigen ca 19 9 (ca 19 9) results were obtained on a patient sample on an atellica im 1600 analyzer.The erroneous results were not reported to the physician(s).The sample was repeated on an alternate atellica im analyzer.The repeat result was higher than the erroneous results.The repeat result from the initial atellica im analyzer was reported, as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ca 19-9 results.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key24483016
Report Number2432235-2026-00063
Device Sequence Number5092202
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale